# SDR USAA2011041491501

- Difficulty date: March 26, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,196 hours, 15,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 2 EXFOLIATION CORROSION ON BULK CARGO DOOR FRAME AT FR60, S36R.  REPAIRED BULK CARGO DOOR FRAME AT FR60, S36R IAW A320 SRM 51-74-00, 53-41-49 & 53-41-39.
